# SDR YENA2024090301205

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 76,775 hours, 27,681 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2066, RSW-BOS. (AIRCRAFT DECLARED AN EMERGENCY INTO BOS) 'IR3 IS IN ATT MODE PER MEL. IN CRUISE, AP1 DISENGAGED SIMULTANEOUS WITH "FCTL ALTN LAW ECAM" AND "NAV GPWS TERR DET FAULT". IRS1 WAS NOW INVAL ON IRS MONITOR PAGE. IN DESCENT, IRS1 RECOVERED AND NORMAL LAW WAS RESTORED. FMGC1 WAS ALSO RECOVERED. IT HAD BEEN INOP IN CRUISE; SEE L/P 3500628, ITEM 2 (PERFORMED TSM 34-14-00-810-814A ALL WIRING CHECKED OK SEE TROUBLESHOOTING FOR DETAILS, SUSPECT TCAS COMPUTER ALREADY ON MEL 558531 CB'S PULLED ALONG WITH IR1 FAULT TO BE THE PROBLEM ON BUS 3, SWAPPED BACK ADIRU'S TO THEIR ORIGINAL POSITIONS AND R/R # 1 IRU AND TCAS COMPUTER SEE L/PS 3500629, ITEM 2, 3500630 ITEM 1 FOR DETAILS ) FOR CORRECTIVE ACTION.'
